# SDR SWAA2021100424275

- Difficulty date: September 28, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 44,169 hours, 28,844 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bulkhead
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FIXED TE UPPER BULKHEAD ASSY CRACKED ; / [01] R&R RIGHT WING I/B FIXED TE UPPER BULKHEAD ASSY AS PER AMM 20-50-11.
